CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Ghiggini-P"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: G
Number of items: 1.

G

Ghiggini, Paolo (2008) On tight contact structures with negative maximal twisting number on small Seifert manifolds. Algebraic and Geometric Topology, 8 (1). pp. 381-396. ISSN 1472-2747. https://resolver.caltech.edu/CaltechAUTHORS:20090924-201006156

This list was generated on Mon Aug 3 20:25:15 2020 PDT.